# SDR AALA201901229017

- Difficulty date: January 16, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 22,937 hours, 9,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR ASSIST BOTTLE HAD LOW PRESSURE.   THE AIRCRAFT WAS GROUNDED.  MAINTENANCE SERVICED THE L2 DOOR ASSIST BOTTLE IAW AMM 52-10-010-001, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
